# SDR FOTR20006NR4709

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6915768
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CORROSION AT 227.8 BULKHEAD, BL 0 SKIN INTERIOR, JUST AFT OF EQUIPMENT BAY ACCESS DOOR.  REPAIRED ON FASI WO 20006.  N/R 04709- R & R DAMAGED STIFFENER AT BL 0 STA 227.8 IAW SRM 51-30-2, 53-10-1 FIG. 1, REV 102 AND DWG 69-15768.  MATERIAL USED: 7075-T6, 0.063", DIM.; 9.0" X 7.9".
